Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 5, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Apr 25, 2008, 12:36 AM CDT for Jewell County, Mitchell County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 12:36 AM CDT (05:36 UTC)
- Expired
- Apr 25, 2008, 1:00 AM CDT
- In force
- 24 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Jewell County, KS, Mitchell County, KS
The radar
The Grand Island radar (KUEX), 94 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 12:37 AM CDT | TORNADO | 6 Ne Beloit, KS | NUMEROUS POWER LINES AND TREES DOWN ALONG WITH SHED DESTROYED AT FARM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 10:20 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 956 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 250535 TORGID KSC089-123-250600- /O.NEW.KGID.TO.W.0005.080425T0536Z-080425T0600Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 1236 AM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... EXTREME SOUTHEASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS NORTHEASTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS * UNTIL 100 AM CDT * AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SCOTTSVILLE...OR 6 MILES NORTHEAST OF BELOIT...MOVING EAST AT 30 MPH. * THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY MORNING FOR NORTH CENTRAL KANSAS AND SOUTHEASTERN NEBRASKA. LAT...LON 3950 9809 3959 9810 3960 9792 3952 9792 TIME...MOT...LOC 0536Z 264DEG 26KT 3954 9799 $$ HEINLEIN
2 follow-up statements
000 WWUS53 KGID 250545 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1244 AM CDT FRI APR 25 2008 KSC089-123-250600- /O.CON.KGID.TO.W.0005.000000T0000Z-080425T0600Z/ JEWELL KS-MITCHELL KS- 1244 AM CDT FRI APR 25 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHEASTERN MITCHELL AND EXTREME SOUTHEASTERN JEWELL COUNTIES... AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SCOTTSVILLE...OR 9 MILES NORTHEAST OF BELOIT...MOVING EAST AT 25 MPH. THIS TORNADO HAS DESTROYED AT LEAST ONE HOME IN NORTHERN MITCHELL COUNTY 3 MILES NORTH OF BELOIT. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY MORNING FOR NORTH CENTRAL KANSAS AND SOUTHEASTERN NEBRASKA. LAT...LON 3950 9809 3959 9810 3960 9792 3952 9792 TIME...MOT...LOC 0544Z 250DEG 24KT 3957 9795 $$ HEINLEIN
000 WWUS53 KGID 250559 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1259 AM CDT FRI APR 25 2008 KSC089-123-250609- /O.EXP.KGID.TO.W.0005.000000T0000Z-080425T0600Z/ JEWELL KS-MITCHELL KS- 1259 AM CDT FRI APR 25 2008 ...THE TORNADO WARNING FOR NORTHEASTERN MITCHELL AND EXTREME SOUTHEASTERN JEWELL COUNTIES HAS EXPIRED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...AND NO LONGER POSES A THREAT. LAT...LON 3950 9809 3959 9810 3960 9792 3952 9792 TIME...MOT...LOC 0559Z 250DEG 24KT 3960 9783 $$ HEINLEIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:51 PM CDT, 5 hours 45 minutes earlier.
Area forecast discussion, Apr 24, 6:51 PM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 651 PM CDT THU APR 24 2008 .AVIATION...00Z KGRI TAF. MAJOR ISSUE WILL BE THE STORMS EXPECTED TONIGHT. SEVERE STORMS ARE POSSIBLE TONIGHT. WIND WILL SHIFT TO THE NORTH AND NORTHWEST AFTER A FRONT BLOWS THROUGH AND COULD GET QUITE GUSTY. WILL HAVE A PERIOD OF LIFR/IFR CONDITIONS OVERNIGHT FOR A SHORT TIME...THEN AFTER 12Z THE BIG ISSUE WILL BE GUSTY WIND WITH LOW CEILINGS FOR MOST OF THE DAYLIGHT HOURS...EVENTUALLY SUBSIDING AND CEILINGS LIFTING TO VFR. && .PREV DISCUSSION... /ISSUED 622 PM CDT THU APR 24 2008/ DISCUSSION...UPDATED THE ZONES TO INCLUDE THE SEVERE THUNDERSTORM WATCH TIL 06Z TONIGHT IN THE WESTERN PART OF THE CWA. PREV DISCUSSION... /ISSUED 329 PM CDT THU APR 24 2008/ SHORT TERM...TONIGHT THROUGH 12Z SATURDAY. MAIN FORECAST CONCERN LIES IN THE FIRST PERIOD WITH SEVERE WEATHER CHANCES. LOW LEVEL STRATUS WHICH HAD COVERED THE ENTIRE CWA HAS BEEN VERY STUBBORN TODAY...BUT LATEST VIS SATELLITE IMAGERY SHOWS THAT THE CLOUDS ARE SLOWLY BUT SURELY STARTING TO BREAK UP TO OUR WEST...AND EXPECT THAT TREND TO CONTINUE OVER THE NEXT FEW HOURS. WHILE NOT EXPECTING CLEAR SKIES OR ANYTHING...THERE SHOULD BE ENOUGH OF A BREAKUP TO ALLOW BETTER SURFACE HEATING TO TAKE PLACE. SATELLITE IMAGERY CONTINUES TO SHOW THE MAIN UPPER LEVEL TROUGH OFF TO THE WEST OF THE PLAINS...BUT A STRONG SHORTWAVE TROUGH WHICH HAD ROUNDED THE BASE EARLIER TODAY NOW MAKING ITS WAY INTO COLORADO. AHEAD OF THIS TROUGH AT THE SURFACE...ANALYSIS SHOWS AN AREA OF LOW PRESSURE WHICH CONTINUES TO DEEPEN OVER SOUTHWESTERN KANSAS...WITH A COLD FRONT/INVERTED TROUGH BOUNDARY EXTENDING TO THE NORTH INTO WEST CENTRAL NEBRASKA AND SOUTHEASTERN SD. THE INTERACTION OF THIS SURFACE SET UP WITH THE APPROACHING UPPER LEVEL SHORTWAVE TROUGH IS WHAT WILL BE BRINGING THE CHANCE FOR SEVERE WEATHER TO THE CWA LATE THIS AFTERNOON AND INTO TONIGHT. LATEST LAPS DATA SHOWS CAPE NEAR 1500 J/KG AND INCREASING ACROSS THE HIGH PLAINS...BUT REMAINS SOMEWHAT CAPPED. MODELS IN PRETTY GOOD AGREEMENT WITH THE CLOUD BREAK UP CONTINUING ACROSS THE AREA AND SOUNDINGS SHOWING AN ERODING CAP THROUGH THE REST OF THE AFTERNOON. EXPECTING CONVECTION TO STARTING FIRING ACROSS THE HIGH PLAINS AS THE UL SW TROUGH BEGINS TO MOVE IN TO THE AREA...WHICH LOOKS TO BE NEAR 21-00Z. CURRENT 0-6KM SHEAR IS OK ACROSS THE CWA BUT BETTER ACROSS THE HIGH PLAINS...AND LOWER LEVEL NOT THE GREATEST ANYWHERE AS FLOW IS PRETTY WEAK. EXPECT LOWER LEVEL FLOW/SHEAR TO IMPROVE INTO THE LATE AFTERNOON/EVENING HOURS AS THE UL SW APPROACHES AND THE SURFACE LOW SYSTEM DEEPENS AND INCREASES THE FLOW...ALSO CAUSING A SHIFT TO BECOME MORE SOUTHEASTERLY. ENTIRE AREA REMAINS OUTLOOKED FOR SEVERE WEATHER...WITH MOST OF THE CWA IN A MODERATE RISK. AS THESE STORMS DEVELOP AND MOVE THROUGH...PRIMARY CONCERN WILL LIE WITH THE POTENTIAL OF LARGE HAIL AND DAMAGING WINDS...BUT WITH THE IMPROVEMENT IN LOWER LEVEL FLOW/SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT. MODELS OVER THE LAST COUPLE OF DAYS HAVE ALSO BEEN QUITE CONSISTENT IN SHOWING THE INITIAL CONVECTION EVENTUALLY EVOLVING INTO A MCS AS THE SURFACE LOW MOVES OFF TO THE NORTHEAST ACROSS KS/NE AND COLD FRONT GETS PUSHED THROUGH THE CWA OVERNIGHT. LOW LEVEL JET REALLY GETS CRANKED UP ACROSS THE CWA...HELPING FEED INTO THE SYSTEM. SEVERE WEATHER LIKELY TO CONTINUE ON INTO THE LATE NIGHT HOURS...AND WITH PLENTY OF MOISTURE AND LIFT AVAILABLE...THERE IS ALSO A POSSIBILITY FOR LOCALLY HEAVY RAINFALL...ESPECIALLY ACROSS AREAS ALONG AND NORTH OF INTERSTATE 80. THERE ARE ISSUES WITH THE MODELS EXCESSIVE QPF DUE TO CONVECTIVE FEEDBACK...SO USED HPC FOR FORECAST QPF WHICH WOULD GIVE NORTHERN AREAS TOTALS NEAR 3/4 TO 1 INCH...BUT ISOLATED AREAS WITH TOTALS HIGHER THAN THAT A POSSIBILITY. EXPECT THAT DURING THE OVERNIGHT HOURS...THAT EVEN WITH DECENT SHEAR THE MAIN THREAT REMAINS WITH LARGE HAIL AND DAMAGING WINDS. SYSTEM FINALLY STARTS TO CREEP OUT OF THE AREA NEAR THE 09-12Z TIME FRAME AND WINDS ON THE BACKSIDE OF THIS SYSTEM COULD APPROACH ADVISORY LEVEL...BUT THIS IS OF SECONDARY CONCERN TO THE SEVERE WEATHER AND WILL NOT ISSUE ANY HEADLINES AT THIS TIME. THE REST OF FRIDAY AND INTO FRIDAY NIGHT...LEFT DRY AS SURFACE HIGH PRESSURE BUILDS IN TO THE PLAINS. DEFINITELY A COOLER DAY ON TAP...AS HIGH TEMPERATURES STRUGGLE TO REACH 50 ACROSS THE NORTH WITH NEAR 60 ACROSS THE FAR SOUTH. LONG TERM...12Z SATURDAY THROUGH THURSDAY. MAIN PROBLEM WILL BE CHANCES OF RAIN SATURDAY...AND THEN AGAIN LATE IN THE PERIOD. A WAVE IS EXPECTED TO DROP SOUTHEAST ACROSS THE AREA ON SATURDAY WHICH WILL ALSO PUSH A COLD FRONT ACROSS THE REGION. MOST OF THE RAIN ACROSS THE CWFA APPEARS TO BE POST FRONTAL...AND FOR NOW WILL STAY THE COURSE AND KEEP IT SHOWERS AND NOT MENTION THUNDERSTORMS SINCE INSTABILITY APPEARS TO BE QUITE LIMITED. AN UPPER LEVEL RIDGE BUILDS IN EARLY NEXT WEEK WHICH ALSO ALLOWS H85 TEMPERATURES TO GRADUALLY CLIMB MUCH OF THE WEEK. WILL KEEP IT DRY SUNDAY INTO WEDNESDAY AND ALSO SHOW A GRADUAL CLIMB IN MAXIMUM TEMPERATURES THROUGH THAT PERIOD. A LARGE TROUGH ACROSS THE WESTERN UNITED STATES THEN BEGINS TO EJECT SHORTWAVES INTO THE CENTRAL PLAINS TOWARDS THE END OF THE EXTENDED PERIOD. OBVIOUSLY THE DETAILS OF THIS IS STILL QUITE UNCERTAIN...BUT HPC POPS SUGGEST A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY...AND THIS ALSO AGREES WITH THE 12Z GFS AND 00Z ECMWF...SO WILL GENERALLY FOLLOW THAT SCENARIO. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && HEINLEIN
Hazardous weather outlook, Apr 24, 3:44 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 344 PM CDT THU APR 24 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 251200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 344 PM CDT THU APR 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT AFTER 5 PM THIS AFTERNOON...LASTING INTO THE OVERNIGHT HOURS AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT SWEEP ACROSS THE AREA. HAIL UP TO THE SIZE OF BASEBALLS AND WIND GUSTS TO 70 MPH WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. A FEW ISOLATED TORNADOES ARE ALSO POSSIBLE...WITH THE GREATEST POTENTIAL FOR TORNADIC ACTIVITY EXPECTED TO BE ACROSS NORTH CENTRAL KANSAS AND PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND SOUTH OF A LINE FROM GENEVA TO ELWOOD. AS THIS SYSTEM MOVES THROUGH DURING THE OVERNIGHT HOURS...THERE IS ALSO A POSSIBILITY OF LOCALLY HEAVY RAIN. THE GREATEST THREAT LIES ACROSS PORTIONS OF NEBRASKA GENERALLY ALONG AND NORTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Apr 25, 12:22 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1222 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM HAIL 1 N LEXINGTON 40.79N 99.74W
04/24/2008 E0.50 INCH DAWSON NE LAW ENFORCEMENT
INTERSECTION HWY AND RD 761
&&
BALLARDLocal storm report, Apr 25, 12:24 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1224 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM NON-TSTM WND GST STOCKTON 39.44N 99.27W
04/24/2008 E0 MPH ROOKS KS EMERGENCY MNGR
ROOKS EMS RPTD WIND SHIFT NW GUST 45-50 MPH
&&
BALLARDLocal storm report, Apr 25, 12:26 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1226 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM NON-TSTM WND GST STOCKTON 39.44N 99.27W
04/24/2008 E50.00 MPH ROOKS KS EMERGENCY MNGR
ROOKS EMS RPTD WIND SHIFT NW GUST 45-50 MPH
&&
BALLARDLocal storm report, Apr 25, 12:30 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1230 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL HASTINGS 40.59N 98.39W
04/24/2008 E0.50 INCH ADAMS NE AMATEUR RADIO
REPORTED 2ND STREET AND SAUNDERS AV
1105 PM HAIL HASTINGS 40.59N 98.39W
04/24/2008 E0.50 INCH ADAMS NE TRAINED SPOTTER
&&
BALLARDLocal storm report, Apr 25, 12:32 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1232 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM FUNNEL CLOUD 4 E PLAINVIEW 42.35N 97.71W
04/24/2008 PIERCE NE STORM CHASER
ALONG HIWAY 18 CHASING STORM FUNNEL NOT TOUCHING GROUND
&&
BALLARDLocal storm report, Apr 25, 12:35 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1235 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM HAIL DESHLER 40.14N 97.72W
04/24/2008 E0.50 INCH THAYER NE TRAINED SPOTTER
&&
BALLARDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:41 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 49 min |
| Apr 24, 10:26 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 49 min |
| Apr 24, 10:28 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 47 min |
| Apr 24, 10:47 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 43 min |
| Apr 24, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 52 min |
| Apr 24, 10:57 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Smith | 48 min |
| Apr 24, 11:07 PM CDT | Tornado Warning | GID | Osborne | 23 min |
| Apr 24, 11:16 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 19 min |
| Apr 24, 11:28 PM CDT | Tornado Warning | GID | Mitchell, Osborne | 32 min |
| Apr 24, 11:30 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 45 min |
| Apr 24, 11:43 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 47 min |
| Apr 25, 12:04 AM CDT | Severe Thunderstorm Warning | GID | Mitchell | 41 min |
| Apr 25, 12:26 AM CDT | Severe Thunderstorm Warning | GID | Jewell | 49 min |
| Apr 25, 1:24 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 27 min |
| Apr 25, 2:55 AM CDT | Wind Advisory | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 9 hr |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.